Teilbarkeitstheorie in Bereichen.

Paul Lorenzen

Mathematische Zeitschrift (1951/52)

  • Volume: 55, page 269-275
  • ISSN: 0025-5874; 1432-1823

How to cite


Lorenzen, Paul. "Teilbarkeitstheorie in Bereichen.." Mathematische Zeitschrift 55 (1951/52): 269-275. <http://eudml.org/doc/169251>.

author = {Lorenzen, Paul},
journal = {Mathematische Zeitschrift},
keywords = {group theory},
pages = {269-275},
title = {Teilbarkeitstheorie in Bereichen.},
url = {http://eudml.org/doc/169251},
volume = {55},
year = {1951/52},

AU - Lorenzen, Paul
TI - Teilbarkeitstheorie in Bereichen.
JO - Mathematische Zeitschrift
PY - 1951/52
VL - 55
SP - 269
EP - 275
KW - group theory
UR - http://eudml.org/doc/169251
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.